MAUDE Adverse Event Report: INARI MEDICAL, INC. CLOTTRIEVER SHEATH, 13 FR; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. CLOTTRIEVER SHEATH, 13 FR; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 50-101
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025 a 51-year-old female underwent deep vein thrombosis (dvt) thrombectomy using inari devices.The patient's clot age was estimated at 365 days.After multiple passes, the funnel of the clottriever sheath, 13 fr (ct sheath) separated from the sheath shaft.The funnel was able to be removed with hemostats.There was no injury to the patient.
 
Additional Manufacturer Narrative
The clottriever sheath, 13 fr (ct sheath) was returned to the manufacturer and investigated.The ct sheath was returned with the distal end of the sheath separated from the rest of the sheath shaft.The pebax material at the fracture site was uneven and had signs of ductile strain.The liner within the sheath had delaminated from the pebax and the liner in the funnel side of the break had exhibited signs of being stretched.The sheath shaft was cross section and examined.The liner was found to have poor adhesion to the shaft.The cause of the break was likely due to liner delamination.The delamination of the liner caused the sheath shaft to be weaker.A crack or fracture is more likely in this condition if sheer force is applied.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted and no similar issues have been reported against this lot number.Manufacturer reference: (b)(4).

Brand Name
CLOTTRIEVER SHEATH, 13 FR
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
mazi kiani
6001 oak canyon
suite 100
irvine, CA 92618
6513233614
MDR Report Key21755212
Report Number3020347218-2025-00024
Device Sequence Number12817255
Product Code QEW
UDI-Device Identifier00850291007109
UDI-Public(01)00850291007109(17)260827(10)24080141
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K233815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2026
Device Model Number50-101
Device Lot Number24080141
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Initial Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLOTTRIEVER BOLD CATHETER.; FLOWSAVER.; PROTRIEVE SHEATH.; REVCORE THROMBECTOMY CATHETER.; VENACORE CATHETER.
Patient Age51 YR
Patient SexFemale
Patient Weight77 KG